# SDR UPS98227419

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS FOUND LEFT ON WHEN CHECKED ALL WERE INOP.  REMOVED AND REPLACED ALL EMER LGIHT BATTERIES PER MM 33-50-22, OPS CHK GOOD.
